# SDR CA111121007

- Difficulty date: November 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,537 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bracket
- Part number: 2224121400
- Condition: Cracked
- Location: Alternator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 300 HR INSPECTION ALTERNATOR MAIN ATTACHMENT BRACKET WAS FOUND CRACKED, ALTERNATOR BELT TENSION WAS STILL GOOD. NEW BRACKET WAS INSTALLED AND ACFT WAS RETURN TO SERVICE.
